Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 70, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 25, 2013, 5:27 AM CDT for Olmsted County, Winona County, Minnesota. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 5:27 AM CDT (10:27 UTC)
- Expired
- Jun 26, 2013, 6:18 AM CDT
- In force
- 25 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Whitewater River near Whitewater State Park (WSPM5).
- Action stage
- 12 ft
- Minor stage
- 13.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05376100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
158 WGUS43 KARX 251027 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 527 AM CDT TUE JUN 25 2013 ...FLOOD WARNING ISSUED FOR WHITEWATER RIVER AT WHITEWATER STATE PARK... RECENT HEAVY RAIN DURING THE OVERNIGHT HOURS AROUND THE WHITEWATER RIVER BASIN HAS CAUSED THE RIVER LEVEL AT WHITEWATER STATE PARK TO JUMP QUICKLY. AS A RESULT...A FLOOD WARNING HAS BEEN ISSUED. THE WATER LEVEL SHOULD DROP LATE THIS MORNING WITH MUCH OF THE PRECIPITATION NOW ENDED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-252227- /O.NEW.KARX.FL.W.0070.130625T1027Z-130626T1118Z/ /WSPM5.1.ER.130625T1023Z.130625T1200Z.130625T1718Z.NO/ 527 AM CDT TUE JUN 25 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * UNTIL WEDNESDAY MORNING. * AT 4:45 AM TUESDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. && LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205 $$
1 follow-up statement
090 WGUS83 KARX 251533 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1033 AM CDT TUE JUN 25 2013 .THE FLOOD WARNING HAS BEEN CANCELLED FOR THE MIDDLE FORK WHITE WATER RIVER AT WHITE WATER PARK. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-251603- /O.CAN.KARX.FL.W.0070.000000T0000Z-130626T1118Z/ /WSPM5.1.ER.130625T0952Z.130625T1130Z.130625T1324Z.NO/ 1033 AM CDT TUE JUN 25 2013 THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * AT 9:45 AM TUESDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 13.5 FEET. * FELL BELOW FLOOD STAGE AT 8:24 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 25, 4:20 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 25, 4:20 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
420 AM CDT TUE JUN 25 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 420 AM CDT TUE JUN 25 2013
FORECAST CONCERNS ARE ON FLASH FLOODING POTENTIAL THIS AFTERNOON
THROUGH TONIGHT AND THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND...DEPENDING ON WARM FRONT LOCATION...AN
ISOLATED TORNADO.
TWO MAIN FEATURES TO KEEP A CLOSE WATCH ON TODAY. A SHORTWAVE TROUGH
...WITH A SLIGHT NEGATIVE TILT...APPROACHING FROM SOUTH DAKOTA
THIS AFTERNOON AND A WARM FRONT LIFTING NORTH TODAY ACROSS IOWA.
THE SEVERE WEATHER THREATS WILL DEPEND ON WHERE THIS WARM FRONT
SETS UP THIS AFTERNOON INTO THIS EVENING.
4 AM SURFACE OBSERVATIONS SHOWED THE WARM FRONT EXTENDING FROM
NORTHEAST NEBRASKA....SOUTHEAST ACROSS SOUTHWEST IOWA INTO
NORTHEAST MISSOURI. STRONG 850 MB MOISTURE TRANSPORT WERE FUELING
SEVERE THUNDERSTORMS OVER NORTH CENTRAL KANSAS EARLY THIS MORNING.
850 MB MOISTURE TRANSPORT WAS WEAKENING OVER THE FORECAST AREA
STARTING TO TURN MORE EASTERLY TOWARD SOUTHEASTERN WISCONSIN WITH
SHOWER AND THUNDERSTORM ACTIVITY ATTEMPTING TO TAPER OFF. THE
SHORTWAVE THAT WILL BE TRACKING ACROSS THE FORECAST AREA LATER
TODAY AND THIS EVENING...WAS LOCATED OVER EASTERN
WYOMING AND PUSHING EAST.
MESOSCALE MODELS...SUCH AS THE NSSL WRF...SHOW CONVECTION
REDEVELOPING OVER CENTRAL IOWA LATE THIS MORNING INTO EARLY THIS
AFTERNOON. IF THIS DOES OCCUR IT COULD FORCE THE WARM FRONT TO THE
SOUTH DIMINISHING THE POTENTIAL FOR AN ISOLATED TORNADO THIS
AFTERNOON AND EVENING. IF THE STORMS CLEAR OUT FOR A PERIOD AND THE
WARM FRONT CAN LIFT NORTH AHEAD OF THE APPROACHING WAVE THE FRONT
WOULD HAVE THE OPPORTUNITY TO LIFT INTO NORTHERN IOWA AND FAR
SOUTHERN WISCONSIN. THE LOW LEVEL JET RAMPS UP LATE THIS AFTERNOON
INTO THIS EVENING...FOCUSING INTO THE WARM FRONT. MEANWHILE THE
SHORTWAVE WILL MOVE IN WITH SHOWERS AND THUNDERSTORMS DEVELOPING
OVER THE FORECAST AREA. WITH WARM CLOUD DEPTHS AROUND 4000 METERS
AND PRECIPITABLE WATER VALUES OF 170 PERCENT OF NORMAL...THE
STORMS WILL ONCE AGAIN BE VERY EFFICIENT RAIN PRODUCERS. GIVEN THE
ONGOING FLOODING ISSUES AND SATURATED SOILS...DECIDED TO EXTEND
THE FLASH FLOOD WATCH THROUGH 12Z WEDNESDAY.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 420 AM CDT TUE JUN 25 2013
SHOWER AND THUNDERSTORM CHANCES WILL LINGER INTO WEDNESDAY AS THE
MAIN SHORTWAVE TROUGH MEANDERS EAST INTO EASTERN WISCONSIN...AND A
SERIES OF WEAK SHORTWAVES MOVE FROM NORTHERN MINNESOTA INTO
EASTERN WISCONSIN...JUST GLANCING THE FORECAST AREA. LINGERING
INSTABILITY ACROSS THE AREA COULD LEAD TO SOME STRONG TO PERHAPS
SEVERE THUNDERSTORMS ON WEDNESDAY WITH 0-3 KM MUCAPE VALUES
HOVERING IN THE 1500 TO 2200 J/KG RANGE AND 0-6 KM BULK SHEAR OF
25 TO 30 KTS. NORTHWEST FLOW ALOFT WILL SET UP OVER THE FORECAST
AREA THURSDAY INTO FRIDAY. WHILE DRIER WEATHER IS
EXPECTED...CANNOT RULE OUT SOME SHOWERS AND THUNDERSTORMS OVER THE
AREA AS WEAK EMBEDDED SHORTWAVES MOVE THROUGH. THE HIGHER CHANCES
FOR THESE LOOK TO BE MAINLY NORTH AND EAST OF THE INTERSTATE 94
CORRIDOR. AN UPPER RIDGE PERSISTS ACROSS THE ROCKIES FOR THE LAST
PART OF THE WEEK AS A TROUGH DEVELOPS OVER THE WESTERN GREAT LAKES
AND UPPER MISSISSIPPI RIVER VALLEY. THIS TROUGH WILL BRING COOLER
TEMPERATURES TO THE REGION. PLAN ON HIGH TEMPERATURES IN THE 80S
WEDNESDAY INTO THURSDAY THEN COOLING SLIGHTLY ON FRIDAY INTO THE
UPPER 70S TO LOWER 80S. TEMPERATURES THEN LOOK TO FALL INTO THE
70S ON SATURDAY AS THE TROUGH MOVES IN. IN ADDITION TO THE COOLER
TEMPERATURES...THE TROUGH WILL BRING SLIGHT CHANCES FOR SHOWERS
AND THUNDERSTORMS TO THE AREA. THE COOLER TEMPERATURES AND LOW
RAIN CHANCES WILL LINGER OVER THE REGION THROUGH THE WEEKEND INTO
EARLY NEXT WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1222 AM CDT TUE JUN 25 2013
COMPLEX OF STORMS HAS DEVELOPED OVER THE AREA THIS EVENING AHEAD
OF A SHORT WAVE TROUGH AND WITH THE LOW LEVEL JET AIMED RIGHT AT
THE AREA. ACTIVITY CONTINUES TO BE PROGRESSIVE BUT DOES CONTINUE
TO REDEVELOP BACK ACROSS SOUTH CENTRAL MINNESOTA. THE 25.03Z HRRR
SEEMS TO HAVE A GOOD HANDLE ON THE SITUATION AND SHOWS THE
CONVECTION CONTINUING THROUGH ABOUT 10Z OR SO WHEN THE SHORT WAVE
TROUGH STARTS TO MOVE OFF TO THE EAST AND THE LOW LEVEL MOISTURE
TRANSPORT STARTS TO REFOCUS BACK ON THE ON GOING ACTIVITY ACROSS
NEBRASKA AND KANSAS. PLAN TO CARRY A TEMPO GROUP FOR THUNDER AT
BOTH SITES THROUGH 10Z AND THEN SHOW VCTS INTO THE MIDDLE OF
TUESDAY MORNING JUST IN CASE THE ACTIVITY IS SLOWER TO MOVE OUT.
SHOULD SEE A BREAK FOR LATE MORNING INTO THE AFTERNOON BEFORE THE
NEXT ROUND DEVELOPS. SEVERAL OF THE MODELS ARE SHOWING THE MAIN
WARM FRONT LIFTING NORTH TOWARD THE AREA. THE FRONT HAS BEEN
MOVING AND IS NOW INTO SOUTHERN IOWA SO NOT OUT OF THE QUESTION
FOR IT TO BE NEAR THE AREA BY TUESDAY AFTERNOON. THE LOW LEVEL
MOISTURE TRANSPORT RAPIDLY INCREASES DURING THE AFTERNOON INTO THE
FRONT AHEAD OF THE MAIN UPPER LEVEL TROUGH WITH CONVECTION
EXPECTED TO RAPIDLY DEVELOP IN THE AFTERNOON. HAVE INCLUDED VCTS
FOR BOTH SITES TO SHOW THIS POSSIBILITY AND LATER FORECASTS WILL
HAVE TO DETAIL THIS BETTER WHEN THE DETAILS BECOME CLEARER AS TO
WHERE THESE STORMS WILL DEVELOP.
&&
.HYDROLOGY...
ISSUED AT 420 AM CDT TUE JUN 25 2013
RIVER FLOODING AND FLASH FLOODING CONCERNS CONTINUE ACROSS MUCH OF
THE AREA. ANOTHER ROUND OF HEAVY RAINFALL IS POSSIBLE LATE THIS
AFTERNOON AND TONIGHT. 1 TO 4 INCHES OF RAIN COULD FALL ACROSS
SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN. SOILS ARE SATURATED ACROSS THESE AREAS AND ANY ADDITIONAL
RAINFALL WOULD GO DIRECTLY INTO RUNOFF AND COULD LEAD TO FLASH
FLOODING. ALSO...SOME AREA RIVERS ARE ALREADY RUNNING HIGH OR ARE IN
FLOOD AND ANY ADDITIONAL RAINFALL WILL ONLY MAKE FLOODING CONCERNS
WORSE. THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH 7 AM
WEDNESDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR WIZ032>034-
041>044-053>055-061.
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ008>011-018-
019-029-030.
&&
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...04
HYDROLOGY...WETENKAMPHazardous weather outlook, Jun 24, 4:08 PM CDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 408 PM CDT MON JUN 24 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-251100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 408 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. FLOODING OR HIGH WATER LEVELS WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN FROM THE PREVIOUS DAYS OF RAIN. THUNDERSTORMS ARE EXPECTED TO FORM OVERNIGHT ACROSS THE REGION. WITH MOST OF IOWA SEEING THUNDERSTORMS TODAY...CONFIDENCE IS LOWER ON THE LOCATION OF WHERE THESE STORMS WILL FORM. THE HIGHER PROBABILITIES HAVE SHIFTED SOUTH...BUT NORTHEAST IOWA AND SOUTHWEST WISCONSIN COULD SEE 1 TO 3 INCHES OF RAIN...LOCALLY UP TO 5 INCHES OF RAIN...SHOULD THUNDERSTORMS TRACK OVER THE SAME AREA. THE PROBABILITIES ALONG THE I-90 CORRIDOR ARE LOWER FOR HEAVY RAINFALL THAN PREVIOUS FORECASTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH CONTINUES THROUGH MID MORNING TUESDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. HEAVY RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS. SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE WITH A FEW OF THE STORMS. SHOULD MONDAY AND MONDAY NIGHT BRING HEAVY RAINFALL...SIGNIFICANT TO CATASTROPHIC FLOODING COULD OCCUR BY WEDNESDAY MORNING. THIS IS A DANGEROUS SCENARIO. THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME SEVERE. HOWEVER...THE THREAT OF HEAVY RAINFALL AND ADDITIONAL FLOODING WILL DIMINISH GREATLY AND ANY FLOODED AREAS OR RIVERS SHOULD HAVE A RECOVERY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH TUESDAY NIGHT. ANY RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-251100- CLARK-TAYLOR- 408 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT SOME THUNDERSTORMS ARE POSSIBLE TONIGHT. SMALL HAIL... GUSTY WINDS AND BRIEF HEAVY RAINS WILL BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS AND LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH A FEW OF THE STORMS. BE ALERT FOR RISING WATER LEVELS AND AN INCREASED FLOODING THREAT ON RIVERS AND STREAMS BY TUESDAY NIGHT. THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANY RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS/BAUMGARDT
In the hours before
Local storm report, Jun 25, 12:04 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1204 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD 3 W FORT ATKINSON 43.14N 91.99W
06/24/2013 WINNESHIEK IA LAW ENFORCEMENT
RAILROAD BRIDGE WASHED OUT APPROXIMATELY 1 MILE NORTH OF
HWY 24. BRIDGE GOES ACROSS A SMALL CREEK.
&&
AJLocal storm report, Jun 25, 12:14 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1214 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD PRAIRIE DU CHIEN 43.04N 91.14W
06/25/2013 CRAWFORD WI LAW ENFORCEMENT
A FEW STALLED VEHICLES IN THE CITY. AUTOMATED OBSERVING
SYSTEM IN PRAIRIE DU CHIEN MEASURED 1.71 INCHES BETWEEN
1015 PM AND 1155 PM.
&&
AJLocal storm report, Jun 25, 12:23 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1223 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD MCGREGOR 43.02N 91.18W
06/25/2013 CLAYTON IA LAW ENFORCEMENT
WATER BRIEFLY WAS OVER SOME ROADS IN MCGREGOR BUT HAS
SINCE RECEDED.
&&
AJLocal storm report, Jun 25, 12:33 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1233 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD BAGLEY 42.90N 91.10W
06/25/2013 GRANT WI LAW ENFORCEMENT
READY HOLLOW ROAD AT COUNTY X IN BAGLEY HAS WATER OVER
THE ROAD. ADDITIONALLY 1 TRAILER HOME WAS EVACUATED DUE
TO THE RISING WATER.
1228 AM FLASH FLOOD PATCH GROVE 42.94N 90.97W
06/25/2013 GRANT WI LAW ENFORCEMENT
WATER OVER THE ROAD ON NIGHWAY 35 IN PATCH GROVE.
&&
AJSpecial weather statement, Jun 25, 5:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 501 AM CDT TUE JUN 25 2013 IAZ029-030-WIZ061-251100- CLAYTON-FAYETTE-GRANT- 501 AM CDT TUE JUN 25 2013 ...POTENTIAL FOR FLOODING EARLY THIS MORNING... AT 5 AM...SHOWERS AND THUNDERSTORMS WERE BEGINNING TO LINE UP ACROSS SOUTHERN PORTIONS OF FAYETTE...CLAYTON AND GRANT COUNTIES. IF THESE STORMS PERSIST FOR AN HOUR OR SO...FLASH FLOOD WARNINGS MAY BE REQUIRED. IF TRAVELING EARLY THIS MORNING...WATCH FOR PONDING OF WATER AND EVEN FLOODED ROADWAYS. IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND...DON\T DROWN. AJ
Nearby
River Flood Warnings in Minnesota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.